# SDR 07FDEA03954

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,328 hours, 12,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53986743210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB PLATE BETWEEN FRAME 86-87 RT, STRINGER 36 IS CRACKED.  REPLACEMENT OF WEB PLATE IAW SRM 51-72-10.
